| Catalog Number |
10013361T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium pump infusion set was leaking.The following information was received by the initial reporter with the following: it was reported by customer that the texium tubing leaking at the texium tip with cyclophosphamide administration.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Although we could not confirm the reported failure, a trend has been identified, and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for material # 10013361t and lot# 25035648 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 28mar2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.